# SDR AALA201812289010

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 80,841 hours, 11,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: L4 Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE COVER FORWARD ALIGNMENT PIN PULLED OUT OF COVER. ORDERED SERVICEABLE SLIDE COVER. INSTALLED DURING SLIDE REPLACEMENT PER J/C 33L00025001.
